Doctor insights on:
Can Diabetes Cause Nausea
Diabetes and insomni: There's no direct correlation between diabetes and insomnia. There are things that diabetes can provoke such as a increase weight, hormonal this regulation, peripheral neuropathy, oregon disease, low oxygen to the brain and areas that are critical for mood, low oxygen supply to frontal parts of the brain require for mood regulation all these factors can provoke insomnia and diabetes is severe. ...Read more
Not likely.: "pre-diabetes" is used to describe a condition where the blood glucose (bg) is high, but not high enough to be as damaging as uncontrolled diabetes can be.Fasting bg between 100 - 125 is "pre-diabetic"(impaired fasting glucose), as is a bg between 140 - 199 after 75g of glucose by mouth (impaired glucose tolerance).While there are increased risks even of "pre-diabetes, " cramps not likely due to it. ...Read moreSee 1 more doctor answer
In some people: But it is generally mild and resolves after several days or weeks. If you are taking other diabetes medication as well that has the potential to lower your glucose below normal (which metformin by itself generally doesn't do) it could cause you to be fatigued. Check w/your doctor. ...Read more
Probably migraine: Migraines are the most common cause of frequent headaches, and they are often associated with nausea/vomiting. Otc pain meds can contribute to rebound/medication overuse headache, which causes the headaches to actually worsen in the long run. You should see a neurologist who can get you on a good preventative agent as well as a good acute agent (i.e. Triptan i.e. Imitrex) for the pain. ...Read more
Not commonly: Any medication can cause a varying array of side effects to any patient. Although its not a common side effect ,doesn't mean its not the drug causing you a problem. The easiest thing to do is have your doctor change the medication to another and see if things resolve. If they don't a work up for why you have these issues should be performed. ...Read more
Unlikely: Lupus is basically a form of "vasculitis" which affects small blood vessels such as those in the kidneys, joints (arthritis) and skin! The GI tract is generally unaffected! The MEDICATIONS used to TREAT Lupus are another story! Most of them have mild-moderate GI effects! Speak with your Rheumatologist! (If you have not seen one you should!!!0 Hope this helps Good Luck Dr Z ...Read more
Many things: Sometimes stomach discomfort can cause what is known as a vagal response, which while not dangerous, can cause low blood pressure and dizziness. The greatest concern would be if the heart burn was related to blood loss, which could also cause dizziness. A great many things not related to the digestive tract can also cause dizziness. ...Read more
- Talk to a doctor live online for free
- Can clonazepam cause nausea?
- Can hiking cause nausea?
- Can laxatives cause nausea?
- Ask a doctor a question free online
- Can period cause nausea?
- Can tmj cause nausea?
- Can nexium cause nausea?
- Can smoking cause nausea?
- Talk to a endocrinologist online for free